Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 989867, 27 pages.
On the One-Leg Methods for Solving Nonlinear Neutral Differential Equations with Variable Delay
Based on A-stable one-leg methods and linear interpolations, we introduce four algorithms for solving neutral differential equations with variable delay. A natural question is which algorithm is better. To answer this question, we analyse the error behavior of the four algorithms and obtain their error bounds under a one-sided Lipschitz condition and some classical Lipschitz conditions. After extensively numerically experimenting, we give a positive conclusion.
J. Appl. Math., Volume 2012 (2012), Article ID 989867, 27 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Wansheng; Li, Shoufu. On the One-Leg Methods for Solving Nonlinear Neutral Differential Equations with Variable Delay. J. Appl. Math. 2012 (2012), Article ID 989867, 27 pages. doi:10.1155/2012/989867. https://projecteuclid.org/euclid.jam/1357153497